# SDR CA050510008

- Difficulty date: May 10, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 69,152 hours
- Engine: Ge CF680C2B6
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Misaligned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THRU FL 130 EICAS (L PRV) QRH COMPLETED - THRU FL 200 LT THROTTLE VERY HARD TO ADVANCE OR MOVE TO IDLE. A/T ARM OFF NO IMPROVEMENT. RETURN TO LHR. NO LT REVERSE ON LANDING.  FOR T/S AND INFO ON PRV REFER TO L1425969. LT ENG PUSH PULL CABLE REMOVED, INSPD AND CLEANED, UPPER END OF DOVE TAIL BELOW STRUT FOUND SLIGHTLY MIS-ALIGNED, CABLE RUN RE-ASSBLD AND FUNC CHK SERV IAW 76-11-00-765-100-400, AUTO THROT SYST CHK SERV.
